Keywords = Zeros
Integral inequality for the polar derivative of a lacunary-type complex polynomial

Articles in Press, Accepted Manuscript, Available Online from 08 September 2023


Xingjun Zhao

Turan-type inequalities for certain class of meromorphic functions

Articles in Press, Corrected Proof, Available Online from 01 March 2024


Adil Hussain Malik; Ajaz Ahmad Wani

Growth of the sth derivative of a polynomial with restricted zeros

Volume 15, Issue 7, July 2024, Pages 1-9


Reingachan Ngamchui; Khangembam Babina Devi; Barchand Chanam

Inequalities for the rational functions with no Poles on the unit circle

Volume 14, Issue 1, January 2023, Pages 1727-1735


Uzma Mubeen Ahanger; Wali Mohammad Shah; Lubna Wali Shah

Bounds for the zeros of a quaternionic polynomial with restricted coefficients

Volume 14, Issue 1, January 2023, Pages 1809-1816


Adil Hussain Malik

Integral inequality for the polar derivatives of polynomials

Volume 13, Issue 2, July 2022, Pages 371-378


Xingjun Zhao

Inequalities for a class of rational functions

Volume 13, Issue 2, July 2022, Pages 609-617


Mohd Yousf Mir; Lubna Wali Shah; Wali Mohammad Shah

A note on sharpening of Erdos-Lax and Turan-type inequalities for a constrained polynomial

Volume 13, Issue 2, July 2022, Pages 3239-3249


Adil Hussain Malik

On the location of zeros of generalized derivative

Volume 13, Issue 1, March 2022, Pages 179-184


Irfan Ahmad Wani; Mohammad Ibrahim Mir; Ishfaq Nazir

Growth estimate for rational functions with prescribed poles and restricted zeros

Volume 13, Issue 1, March 2022, Pages 247-252


Ishfaq Ahmad Dar; Nisar Ahmad Rather; Mohd Shafi Wani

On generalisation of Brown's conjecture

Volume 12, Issue 2, November 2021, Pages 1151-1155


Ishfaq Nazir; Mohammad Ibrahim Mir; Irfan Ahmad Wani

On the $s^{th}$ derivative of a polynomial

Volume 7, Issue 1, January 2016, Pages 141-145


Abdullah Mir